• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

BIG A or other VET

mantus

New member
Registered
Joined
Apr 1, 2003
Messages
96
This is from Meso.I thought maybe they needed help from another board,and this is one of the most informative that i know.What would you say the problem is,and what could be done to avoid or fix it? THANKS................................................................................................................................Date: 04/25/03 01:24 AM
Author: primo max
Subject: leg pain



Two weeks from last monday, I injected 2cc's of TF EQ in my quads. I had been doing this for 6 weeks with no pain anywhere and did not feel anything from this one until a week later. It's not that it hurts (like a high BA) shot does, but I can't really bend my leg all the way and I'm sluggish when I walk. My right leg is now the same way, and it's strange because I never had any problems earlier in the cycle, and my injection technique did not change. I feel a lump in both legs, almost like the shot has not dissipated yet, and it's been a pretty long time since I did the shot. I am almost certain that this is not a BA reaction, and I don't see how it could be an infection, but it does hurt a little and is starting to worry me. One thing that I can think of is that these shots were the last ones of that particular vial. Is it possible that maybe there was something in the vial that just sat at the bottom and never found it's way into my needle until the last few shots. What does everyone think, this is just weird, and I've never had any bad reactions to a shot for more than a few days?




(http://mesorx.com/forums/Index.cfm?CFApp=1&Message_ID=246751)





--------------------------------------------------------------------------------


Date: 04/25/03 01:32 AM
Author: Baby Faced Assasin
Subject: RE: leg pain



Hmm, i mentioned in a earlier post that for some reason i react badly to sust. Even though i havnt takin any in about a year my thighs are still fucked up from it. Ie, permanent swellin at the site, feels fucked up etc.




(http://mesorx.com/forums/Index.cfm?CFApp=1&Message_ID=246755)






--------------------------------------------------------------------------------


Date: 04/25/03 02:46 AM
Author: Takemo (no profile)
Subject: RE: RE: leg pain



i have the same thing from sus. feels like rocks under the skin




(http://mesorx.com/forums/Index.cfm?CFApp=1&Message_ID=246802)






--------------------------------------------------------------------------------


Date: 04/25/03 02:51 AM
Author: Hulk
Subject: RE: leg pain



Crystalization




(http://mesorx.com/forums/Index.cfm?CFApp=1&Message_ID=246806)






--------------------------------------------------------------------------------


Date: 04/25/03 02:58 AM
Author: primo max
Subject: RE: RE: leg pain



What do you mean by crystalization.




(http://mesorx.com/forums/Index.cfm?CFApp=1&Message_ID=246815)






--------------------------------------------------------------------------------


Date: 04/25/03 03:07 AM
Author: Hulk
Subject: RE: RE: leg pain



The gear is crystalizing in your legs instead of being sucked up in the muscle along with the oil. You had better choose another injection site or this shit can become very serious, requiring hospitalization. Keep trying to disperse it. Massage the area, walk/run, heating pad, etc. Don't inject there until this subsides or you are fuc*ed.




(http://mesorx.com/forums/Index.cfm?CFApp=1&Message_ID=246828)






--------------------------------------------------------------------------------


Date: 04/25/03 04:16 AM
Author: Take MO
Subject: RE: RE: leg pain



Hulk,mine have been there for quite some time.Never had much problems besides when i touch them they feel like rocks.Are there any ways to disperse these after they've been there and do you have anymore info on this.Mine were formed while running a batch of ttokkyo sus.Thanks.




(http://mesorx.com/forums/Index.cfm?CFApp=1&Message_ID=246848)






--------------------------------------------------------------------------------


Date: 04/25/03 11:43 AM
Author: primo max
Subject: RE: RE: leg pain



Bump. This is starting to scare me. Maybe that explains why I have not gotten the expected results from EQ after 8 weeks. Interesting.




(http://mesorx.com/forums/Index.cfm?CFApp=1&Message_ID=246947)






--------------------------------------------------------------------------------


Date: 04/25/03 12:02 PM
Author: PETE EDMO
Subject: RE: RE: leg pain



same thing put sust in thight on monday. friday comes cant walk bend my leg or fuck all just moaning about the pain..




(http://mesorx.com/forums/Index.cfm?CFApp=1&Message_ID=246958)






--------------------------------------------------------------------------------


Date: 04/25/03 12:02 PM
Author: PETE EDMO
Subject: RE: RE: leg pain



same thing put sust in thight on monday. friday comes cant walk bend my leg or fuck all just moaning about the pain..




(http://mesorx.com/forums/Index.cfm?CFApp=1&Message_ID=246959)






--------------------------------------------------------------------------------


Date: 04/25/03 12:32 PM
Author: primo max
Subject: RE: RE: leg pain



That's normal, what we're talking about is pain long after the injection, like 3 or 4 weeks.




(http://mesorx.com/forums/Index.cfm?CFApp=1&Message_ID=246978)






--------------------------------------------------------------------------------


Date: 04/26/03 12:03 PM
Author: primo max
Subject: RE: RE: leg pain



Would something like this be the result of faulty injection techniques (which I know I don't have because I've done many quad shots and love them) or would it be the gears fault? There must have been something wrong with my EQ for this to happen. This sucks because I'm going to start using tren on monday and it's going to be hard to find enough injection spots now that I can't use my quads until this goes away.




(http://mesorx.com/forums/Index.cfm?CFApp=1&Message_ID=247795)






--------------------------------------------------------------------------------


Date: 04/26/03 04:01 PM
Author: Take MO
Subject: RE: RE: leg pain



Primo,i hope yours go away,but mine have stayed for awhile.It feels like scar tissue but i never felt it was that.I think it was gear related and not from faulty shot technique.I wish someone could give us answers on this.I was thinking that maybe letting the massage therapist work the area weekly could break them down and eventually disperse them,but who knows.




(http://mesorx.com/forums/Index.cfm?CFApp=1&Message_ID=247926)
 

Big A

IFBB PRO/NPC JUDGE/Administrator
Staff member
Administrator
IFBB PROS
JUDGES
Registered
Newbies
Joined
Jun 4, 2002
Messages
13,730
If the shot is all fine but then it starts hurting a week later, especially if he injected many times in the same area, it's a sterile abscess, that will have to be drained. Injecting all the time in the same area where no dispersion techniques have been applied (massage, pumping the muscle, heat, etc) will make the oil accumulate in the area, the drug crystalises and the body sees it as a foreign body in the muscle so the infection begins. You don't need bacteria to start an abscess.
He just has to get it drained, take some good anti biotics and stay away from that area for a while. And in the future to just always make sure that he doesn't get any lumps where he injects - get him to follow the protocol for Syntherol. Syntherol gets injected every day but this problem doesn't occur because of the injection/dispersion techniques employed. Same principle applies to gear, especially when gear has more chance to cause a sterile abscess due to crystalisation of the drug as well.
 

Staff online

  • rAJJIN
    Moderator / FOUNDING Member
  • K1
    Blue-Eyed Devil

Forum statistics

Total page views
501,719,816
Threads
123,323
Messages
2,346,709
Members
155,042
Latest member
BenJ34
Top